TU Darmstadt / ULB / TUbiblio

Baer extensions of BL-algebras

Leustean, Laurentiu (2006):
Baer extensions of BL-algebras.
12, In: Journal of Multiple-Valued Logic and Soft Computing, pp. 321-336., [Article]

Item Type: Article
Erschienen: 2006
Creators: Leustean, Laurentiu
Title: Baer extensions of BL-algebras
Language: English
Journal or Publication Title: Journal of Multiple-Valued Logic and Soft Computing
Volume: 12
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:25
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item